• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(5): 751-757 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.571

Parameter Estimation of Transient Multiexponential Signals Using SVD-ARMA and Multiparameter Deconvolution Techniques

Abdussamad U. Jibia and Momoh-Jimoh E. Salami

Abstract—Much has been reported about the analysis of transient multiexponentials data. In a previous paper, for example, this analysis was done using autoregressive moving average model which was applied to the deconvolved data arising from the application of Gardner transform followed by optimal compensation deconvolution to the original signal. Optimal compensation deconvolution uses a single parameter noise-reduction parameter. In this paper, a deconvolution parameter incorporating multiple noise-reduction parameters is used instead. Simulations and experimental results show that the proposed combination, despite its limitations supersedes several existing methods.

Index Terms—ARMA, multiparameter, multiexponential, deconvolution.

A. U. Jibia is with the Department of Electrical Engineering, Bayero University Kano, Nigeria (e-mail: ajumar@buk.edu.ng) .
M. E. Salami is with the Department of Mechatronics Engineering, International Islamic University Malaysia (e-mail: momoh@iium.edu.my).

[PDF]

Cite: Abdussamad U. Jibia and Momoh-Jimoh E. Salami, "Parameter Estimation of Transient Multiexponential Signals Using SVD-ARMA and Multiparameter Deconvolution Techniques," International Journal of Computer Theory and Engineering vol. 4, no. 5, pp. 751-757, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com